A 16-year-old female asked:
as soon as i get hot (any source of heat), bright red flushed spots appear all over my body. it's really embarassing. is there any treatment/meds?
1 doctor answer
Dr. Glenn Burns answered
18 years experience Emergency Medicine
Skin Vasodilation : Sounds like dilation of the small blood vessels under your skin. This is commonly seen with heat, public speaking and other "stressful" events. Some people get improvement by using diphenhydramine (Benadryl) before situations where they are concerned it may occur. It's not to be used daily, but it's a safe option when you have times of especial concern. If other symptoms ask your doc.
Answered on Oct 7, 2015
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!